Alert archive / Maine / Gale Warnings in 2011

Gale Warning 24, NWS Caribou, ME

August 28, 2011

NWS Caribou, ME issued this gale warning at Aug 28, 2011, 11:52 PM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 28, 2011, 11:52 PM EDT (03:52 UTC)
Expired
Aug 29, 2011, 9:04 AM EDT
In force
9 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

234 
WHUS71 KCAR 290352
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1152 PM EDT SUN AUG 28 2011

ANZ050>052-291200-
/O.NEW.KCAR.GL.W.0024.110829T0352Z-110829T1600Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1152 PM EDT SUN AUG 28 2011

...GALE WARNING IN EFFECT UNTIL NOON EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL NOON EDT MONDAY. 

* WINDS AND SEAS...SOUTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 50
  KT. SEAS 20 TO 25 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


NORCROSS
2 follow-up statements
937 
WHUS71 KCAR 290718
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
318 AM EDT MON AUG 29 2011

ANZ050>052-291600-
/O.CON.KCAR.GL.W.0024.000000T0000Z-110829T1600Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
318 AM EDT MON AUG 29 2011

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WINDS AND SEAS...SOUTHWEST WINDS 25 TO 35 KT WITH GUSTS TO 40
  KT. SEAS 16 TO 20 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
534 
WHUS71 KCAR 291304
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
904 AM EDT MON AUG 29 2011

ANZ050>052-292000-
/O.CAN.KCAR.GL.W.0024.000000T0000Z-110829T1600Z/
/O.NEW.KCAR.SC.Y.0058.110829T1304Z-110829T2000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
904 AM EDT MON AUG 29 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT. SEAS 6 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Aug 28, 7:32 PM EDT, 4 hours 20 minutes earlier.

Area forecast discussion, Aug 28, 7:32 PM EDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
732 PM EDT SUN AUG 28 2011

.SYNOPSIS...
IRENE WILL TRACK OVER WESTERN MAINE OVERNIGHT THEN CONTINUE
NORTHEAST TOWARD LABRADOR ON MONDAY. HIGH PRESSURE FROM THE
MIDWEST WILL FOLLOW LATER MONDAY INTO TUESDAY.

&&

.NEAR TERM /THROUGH MONDAY/...
UPDATE 1: THE BACK END OF STEADY RNFL IS MOVG RAPIDLY TO THE
NE...SO WE HAD TO LOWER POPS MORE QUICKLY THAN PREV FCST UPDATE.
WE ALSO INCREASED LATE EVE TEMPS OVR NRN...PARTICULAR NERN PTNS OF
THE FA AS WARMER AIR E OF THE STORM ARRIVES. HRLY TEMPS SHOULD
FALL VERY LATE TNGT AS THE POST TROP IRENE MOVES JUST N OF NW ME...
HOWEVER...IT IS POSSIBLE OVRNGT LOWS MAY NEED TO BE ADJUSTED
UPWARD ON THE NEXT UPDATE IF THE COOLER AIR IS ANY LATER. NO
CHGS TO WINDS ATTM.

ORGNL DISC: NOT MANY CHG SLATED TO REAL NEAR TERM GRIDS ATTM...
WITH MANY OF THE FCST GRIDS TIED TO TROP HDLNS. HOWEVER...IT IS
POSSIBLE THAT IF NHC DROPS TROP HDLNS LATER TNGT OR ERLY MON
MORN...REMNANT TROP STORM FORCE WINDS MON MORN WILL BE CONVERTED
WIND ADV/HIGH WIND WRNGS IF NECESSARY. GIVEN THAT MODELS SHOW VERY
STRONG WINDS ALF MON MORN BETWEEN 09-16Z...AND THE POTENTIAL OF
SOME SUNSHINE EVEN ACROSS NRN AREAS BY THEN END OF THIS PD...THE
POTENTIAL OF MIX DOWN FROM ABOUT 3 KFT AGL OVR NRN/CNTRL PTNS OF
THE FA IS MDTLY HIGH...SO SUBSEQUENTLY...THESE AREAS OF THE FA MAY
EXPERIENCE THE STRONGEST WINDS OF THE EVENT AFT THE RAIN ENDS.
WINDS ALF QUICKLY DECREASE OVR CNTRL/NRN PTNS OF THE FA FROM 18Z
ONWARD...WHICH SHOULD ALLOW ANY WIND HDLNS TO END DURING ERLY
AFTN.

OTHERWISE...OVRNGT LOWS WILL BE MILD...IN FACT MAY RISE OVR NRN
PTNS OF THE FA LATER THIS EVE BEHIND A PSEUDO WARM FRONT...BEFORE
COOLING IN THE PRE AND POST DAWN HRS BEHIND IRENE ERLY MON MORN.
HI TEMPS MON WILL BE NEAR SEASONAL NORMS.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
EXPECT A FAIRLY QUIET PATTERN THROUGH THE SHORT TERM PERIOD. BY
MONDAY NIGHT IRENE WILL BE LOCATED WELL TO OUR NORTH WITH SURFACE
HIGH PRESSURE SLOWLY BUILDING IN BEHIND IT. MEANWHILE AN UPPER
TROUGH WILL MOVE ACROSS ONTARIO AND INTO SOUTHERN QUEBEC BY TUESDAY
MORNING...THEN SKIRT EXTREME NORTHERN MAINE TUESDAY EVENING. THIS
WILL BRING SHOWERS TO NORTHERN MAINE TUESDAY AFTERNOON INTO THE
FIRST PART OF THE OVERNIGHT. ONCE THIS FEATURE MOVES INTO NEW
BRUNSWICK...THE PRECIPITATION WILL TAPER OFF AND COME TO AN END BY
WEDNESDAY MORNING. TEMPERATURES WILL GENERALLY BE IN THE UPPER 60S
TO MID 70S FOR HIGHS WITH OVERNIGHT LOWS 45 TO 55.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
HIGH PRESSURE WILL DOMINATE THE REGION FROM WEDNESDAY NIGHT
THROUGH FRIDAY BRINGING PLENTY OF SUNSHINE ALONG WITH SEASONALLY
WARM TEMPERATURES. A COLD FRONT WILL PUSH INTO THE REGION FROM
NORTH TO SOUTH ON SATURDAY BRINGING THE CHANCE OF SHOWERS.
GUIDANCE INDICATES THAT THIS FRONT MAY STALL OVER THE REGION AND
AS A RESULT THE CHANCE OF SHOWERS IS MAINTAINED ACROSS THE REGION
THROUGH SUNDAY.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
NEAR TERM: MSLY IFR IN RAIN AND MIST THIS EVE...IMPROVING TO MVFR
FROM S TO N ACROSS THE TAF SITES LATER TNGT INTO ERLY MON MORN
WITH THE PASSAGE OF THE BACK EDGE OF STEADY RNFL. S TO N
IMPROVEMENT TO VFR WILL NOT BE FAR BEHIND ERLY TO LATE MON MORN AS
SFC WINDS BECOME STRONGLY DOWNSLOPE ACCOMPANIED BY STRONG MID/LOW
LVL DOWNGLIDE WITH STRONG Q-VEC DVRG.

SHORT TERM: VFR EXPECTED THROUGH MUCH OF THE SHORT TERM. ONLY
EXCEPTIONS WILL BE MVFR CONDITIONS IN PATCHY FOG LATE MONDAY
NIGHT. THE NORTHERN TERMINALS MAY ALSO SEE MVFR
CEILINGS/VISIBILITY TUESDAY AFTERNOON INTO THE FIRST PART OF
THE NIGHT DUE TO LIGHT RAIN. EXPECT VFR CONDITIONS FOR WEDNESDAY
THROUGH FRIDAY.

&&

.MARINE...
NEAR TERM: TROP STORM WRNGS CONT OVR OUR WATERS FOR THE TM BEING.
WINDS HAVE BEEN A LITTLE SLOW TO INCREASE TO TROP STORM STRENGTH
DUE TO STABLE LLVL LAPSE RATES FROM OUR NORMALLY COOL SSTS...BUT
BELIEVE STRONGER WINDS WILL ARRIVE BY EVE AND THEN CONT OVRNGT.
NOT SURE WHEN TROP HDLNS WILL BE DROPPED...BUT GALE FORCE WINDS
LATE TNGT AND ERLY MON MORN SHOULD DECREASE TO SCA WIND SPEEDS
OVR OUR WATERS BY LATE MON MORN...WITH ONLY LEFT OVR HI SEAS
PROMPTING SCA HDLNS BY MID AND LATE MON MORN.

SHORT TERM: WAVES WILL CONTINUE TO SUBSIDE AS IRENE PULLS
NORTHWARD AWAY FROM THE REGION. THEY SHOULD DROP BELOW SCA
CRITERIA BY LATE TUESDAY. NO CONCERNS ON THE WATERS THEREAFTER.

&&

.HYDROLOGY...
WE INCREASED QPF SOMEWHAT OVR OUR FA WITH AN EARLIER FCST UPDATE...
WHERE WE STILL XPCT 3 TO 6 INCHES OVR OUR WRN MTN ZONES AND 2 TO 4
INCHES ELSEWHERE. A FEW ERN SLOPES OF OUR HIGHEST TRRN OVR
PISCATAQUIS COUNTY COULD LOCALLY EXCEED 6 IN. IN ADDITION TO THE
CONTD THREAT OF LCLZD STREAM AND URBAN FLOODING WITH ONGOING RNFL...
MAINSTREAM RVR GUIDANCE FROM NERFC INDICATES INCREASED POTENTIAL
FOR FLOODING ON THE PISCATAQUIS AND THE ST JOHN/ALLAGASH RVR
BASINS AFT THE RN ENDS WHEN STORM RUNOFF FROM STREAM TRIBUTARIES
FULLY ENTERS THE MAINSTREAM RVRS. SUBSEQUENTLY...PARTS OF THE
CURRENT FLOOD WATCH INCLUDING THESE BASINS MAY NEED TO BE EXTENDED
BEYOND THE CURRENT EXP TM DEPENDING FLOOD POTENTIAL ON THESE RVRS...
WHICH WILL NOT BE TOTALLY KNOWN UNTIL THE STORM TOTAL RNFL AT THE
CONCLUSION OF THIS EVENT. VERY SIG RISES ARE ALSO XPCTD ACROSS THE
PENOBSCOT AND AROOSTOOK RVR BASINS AS WELL...BUT THESE BASINS DO
NOT POSE AS IMMINENT OF A THREAT FOR FLOODING AS THE PISCATAQUIS
AND ST JOHN/ALLAGASH BASINS ATTM.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH THROUGH MONDAY AFTERNOON FOR MEZ001>006-010-011-
     015>017-029>032.
     TROPICAL STORM WARNING FOR MEZ001>006-010-011-015>017-029>032.
MARINE...TROPICAL STORM WARNING FOR ANZ050>052.
&&

NEAR TERM...VJN
SHORT TERM...HASTINGS
LONG TERM...FITZSIMMONS
AVIATION...VJN
MARINE...VJN/HASTINGS
HYDROLOGY...VJN
Hazardous weather outlook, Aug 28, 3:53 AM EDT, 19 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
353 AM EDT SUN AUG 28 2011

MEZ001>006-010-011-015>017-029>032-290800-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
353 AM EDT SUN AUG 28 2011

...TROPICAL STORM WARNING IN EFFECT...
...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH MONDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.
   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-290800-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
353 AM EDT SUN AUG 28 2011

...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 28, 6:45 PM EDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
645 PM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      DOVER-FOXCROFT          45.18N 69.23W
08/28/2011                   PISCATAQUIS        ME   LAW ENFORCEMENT

            CULVERTS OVERFLOWED WITH WATER SPILLING ACROSS THE
            ROADS.TIME IS ESTIMATED.

0400 PM     TROPICAL STORM   DEER ISLE               44.22N 68.68W
08/28/2011                   HANCOCK            ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN TOWN WITH POWER OUTAGES.

0400 PM     TROPICAL STORM   HANCOCK                 44.53N 68.25W
08/28/2011                   HANCOCK            ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN TOWN CAUSING POWER OUTAGES.

0430 PM     TROPICAL STORM   SANGERVILLE             45.16N 69.36W
08/28/2011                   PISCATAQUIS        ME   LAW ENFORCEMENT

            TREES DOWN IN TOWN.

0430 PM     TROPICAL STORM   GUILFORD                45.17N 69.39W
08/28/2011                   PISCATAQUIS        ME   LAW ENFORCEMENT

            TREES DOWN IN TOWN.

0430 PM     TROPICAL STORM   SEBEC                   45.27N 69.12W
08/28/2011                   PISCATAQUIS        ME   LAW ENFORCEMENT

            TREES DOWN IN TOWN.

0430 PM     TROPICAL STORM   PENOBSCOT               44.46N 68.71W
08/28/2011                   HANCOCK            ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN WITH POWER OUTAGES.

0430 PM     TROPICAL STORM   ELLSWORTH               44.54N 68.42W
08/28/2011                   HANCOCK            ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN TOWN. FIRE DEPARTMENT HAVING
            TROUBLE GETTING TO ROADS BLOCKED BY DOWNED TREES.

0500 PM     TROPICAL STORM   BAR HARBOR              44.39N 68.20W
08/28/2011                   HANCOCK            ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN WITH POWER LINES DOWN THROUGHOUT
            TOWN.

0500 PM     TROPICAL STORM   7 W ELLSWORTH           44.54N 68.56W
08/28/2011                   HANCOCK            ME   CO-OP OBSERVER

            TREES DOWN WITH AN ESTIMATED WIND GUST OF 60 MPH.

&&

JOEH
Local storm report, Aug 28, 7:56 PM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
756 PM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      DOVER-FOXCROFT          45.18N 69.23W
08/28/2011                   PISCATAQUIS        ME   LAW ENFORCEMENT

            CULVERTS OVERFLOWED WITH WATER SPILLING ACROSS THE
            ROADS.TIME IS ESTIMATED.

0400 PM     TROPICAL STORM   HANCOCK                 44.53N 68.25W
08/28/2011                   HANCOCK            ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN TOWN CAUSING POWER OUTAGES.

0400 PM     TROPICAL STORM   DEER ISLE               44.22N 68.68W
08/28/2011                   HANCOCK            ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN TOWN WITH POWER OUTAGES.

0430 PM     TROPICAL STORM   ELLSWORTH               44.54N 68.42W
08/28/2011                   HANCOCK            ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN TOWN. FIRE DEPARTMENT HAVING
            TROUBLE GETTING TO ROADS BLOCKED BY DOWNED TREES.

0430 PM     TROPICAL STORM   SEBEC                   45.27N 69.12W
08/28/2011                   PISCATAQUIS        ME   LAW ENFORCEMENT

            TREES DOWN IN TOWN.

0430 PM     TROPICAL STORM   SANGERVILLE             45.16N 69.36W
08/28/2011                   PISCATAQUIS        ME   LAW ENFORCEMENT

            TREES DOWN IN TOWN.

0430 PM     TROPICAL STORM   GUILFORD                45.17N 69.39W
08/28/2011                   PISCATAQUIS        ME   LAW ENFORCEMENT

            TREES DOWN IN TOWN.

0430 PM     TROPICAL STORM   PENOBSCOT               44.46N 68.71W
08/28/2011                   HANCOCK            ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN WITH POWER OUTAGES.

0500 PM     TROPICAL STORM   BAR HARBOR              44.39N 68.20W
08/28/2011                   HANCOCK            ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN WITH POWER LINES DOWN THROUGHOUT
            TOWN.

0500 PM     TROPICAL STORM   7 W ELLSWORTH           44.54N 68.56W
08/28/2011                   HANCOCK            ME   CO-OP OBSERVER

            TREES DOWN WITH AN ESTIMATED WIND GUST OF 60 MPH.

0530 PM     TROPICAL STORM   BANGOR                  44.80N 68.78W
08/28/2011                   PENOBSCOT          ME   LAW ENFORCEMENT

            NUMEROUS TREES ARE DOWN. NUMEROUS POWER OUTAGES.

0630 PM     TROPICAL STORM   EAST MILLINOCKET        45.63N 68.57W
08/28/2011                   PENOBSCOT          ME   LAW ENFORCEMENT

            LARGE TREE DOWN ON GRINDSTONE ROAD.

&&

JOEH
Local storm report, Aug 28, 9:03 PM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
903 PM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      DOVER-FOXCROFT          45.18N 69.23W
08/28/2011                   PISCATAQUIS        ME   LAW ENFORCEMENT

            CULVERTS OVERFLOWED WITH WATER SPILLING ACROSS THE
            ROADS.TIME IS ESTIMATED.

0400 PM     TROPICAL STORM   DEER ISLE               44.22N 68.68W
08/28/2011                   HANCOCK            ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN TOWN WITH POWER OUTAGES.

0400 PM     TROPICAL STORM   HANCOCK                 44.53N 68.25W
08/28/2011                   HANCOCK            ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN TOWN CAUSING POWER OUTAGES.

0430 PM     TROPICAL STORM   GUILFORD                45.17N 69.39W
08/28/2011                   PISCATAQUIS        ME   LAW ENFORCEMENT

            TREES DOWN IN TOWN.

0430 PM     TROPICAL STORM   ELLSWORTH               44.54N 68.42W
08/28/2011                   HANCOCK            ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN TOWN. FIRE DEPARTMENT HAVING
            TROUBLE GETTING TO ROADS BLOCKED BY DOWNED TREES.

0430 PM     TROPICAL STORM   SEBEC                   45.27N 69.12W
08/28/2011                   PISCATAQUIS        ME   LAW ENFORCEMENT

            TREES DOWN IN TOWN.

0430 PM     TROPICAL STORM   SANGERVILLE             45.16N 69.36W
08/28/2011                   PISCATAQUIS        ME   LAW ENFORCEMENT

            TREES DOWN IN TOWN.

0430 PM     TROPICAL STORM   PENOBSCOT               44.46N 68.71W
08/28/2011                   HANCOCK            ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN WITH POWER OUTAGES.

0500 PM     TROPICAL STORM   BANGOR                  44.80N 68.78W
08/28/2011                   PENOBSCOT          ME   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES DOWN.MANY POWER OUTAGES.

0500 PM     TROPICAL STORM   7 W ELLSWORTH           44.54N 68.56W
08/28/2011                   HANCOCK            ME   CO-OP OBSERVER

            TREES DOWN WITH AN ESTIMATED WIND GUST OF 60 MPH.

0500 PM     TROPICAL STORM   BAR HARBOR              44.39N 68.20W
08/28/2011                   HANCOCK            ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN WITH POWER LINES DOWN THROUGHOUT
            TOWN.

0530 PM     TROPICAL STORM   BANGOR                  44.80N 68.78W
08/28/2011                   PENOBSCOT          ME   LAW ENFORCEMENT

            NUMEROUS TREES ARE DOWN. NUMEROUS POWER OUTAGES.

0630 PM     TROPICAL STORM   EAST MILLINOCKET        45.63N 68.57W
08/28/2011                   PENOBSCOT          ME   LAW ENFORCEMENT

            LARGE TREE DOWN ON GRINDSTONE ROAD.

0800 PM     TROPICAL STORM   VAN BUREN               47.16N 67.94W
08/28/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            LARGE TREE BRANCHES ALONG ROUTE 1A.TIME IS ESTIMATED.

&&

JOEH
Local storm report, Aug 28, 10:52 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
1052 PM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TROPICAL STORM   HANCOCK                 44.53N 68.25W
08/28/2011                   HANCOCK            ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN TOWN CAUSING POWER OUTAGES.

0400 PM     TROPICAL STORM   DEER ISLE               44.22N 68.68W
08/28/2011                   HANCOCK            ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN TOWN WITH POWER OUTAGES.

0430 PM     TROPICAL STORM   PENOBSCOT               44.46N 68.71W
08/28/2011                   HANCOCK            ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN WITH POWER OUTAGES.

0430 PM     TROPICAL STORM   SANGERVILLE             45.16N 69.36W
08/28/2011                   PISCATAQUIS        ME   LAW ENFORCEMENT

            TREES DOWN IN TOWN.

0430 PM     TROPICAL STORM   SEBEC                   45.27N 69.12W
08/28/2011                   PISCATAQUIS        ME   LAW ENFORCEMENT

            TREES DOWN IN TOWN.

0430 PM     TROPICAL STORM   ELLSWORTH               44.54N 68.42W
08/28/2011                   HANCOCK            ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN TOWN. FIRE DEPARTMENT HAVING
            TROUBLE GETTING TO ROADS BLOCKED BY DOWNED TREES.

0430 PM     TROPICAL STORM   GUILFORD                45.17N 69.39W
08/28/2011                   PISCATAQUIS        ME   LAW ENFORCEMENT

            TREES DOWN IN TOWN.

0455 PM     TROPICAL STORM   SEDGWICK                44.30N 68.62W
08/28/2011                   HANCOCK            ME   TRAINED SPOTTER

            POWER OUTAGES AND MEASURED WIND GUST OF 63 MPH.

0500 PM     TROPICAL STORM   BANGOR                  44.80N 68.78W
08/28/2011                   PENOBSCOT          ME   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES DOWN.MANY POWER OUTAGES.

0500 PM     TROPICAL STORM   7 W ELLSWORTH           44.54N 68.56W
08/28/2011                   HANCOCK            ME   CO-OP OBSERVER

            TREES DOWN WITH AN ESTIMATED WIND GUST OF 60 MPH.

0500 PM     TROPICAL STORM   BAR HARBOR              44.39N 68.20W
08/28/2011                   HANCOCK            ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN WITH POWER LINES DOWN THROUGHOUT
            TOWN.

0530 PM     TROPICAL STORM   BANGOR                  44.80N 68.78W
08/28/2011                   PENOBSCOT          ME   LAW ENFORCEMENT

            NUMEROUS TREES ARE DOWN. NUMEROUS POWER OUTAGES.

0630 PM     TROPICAL STORM   EAST MILLINOCKET        45.63N 68.57W
08/28/2011                   PENOBSCOT          ME   LAW ENFORCEMENT

            LARGE TREE DOWN ON GRINDSTONE ROAD.

0800 PM     TROPICAL STORM   VAN BUREN               47.16N 67.94W
08/28/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            LARGE TREE BRANCHES ALONG ROUTE 1A.TIME IS ESTIMATED.

&&

JOEH
Local storm report, Aug 28, 11:10 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
1110 PM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TROPICAL STORM   DEER ISLE               44.22N 68.68W
08/28/2011                   HANCOCK            ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN TOWN WITH POWER OUTAGES.

0400 PM     TROPICAL STORM   HANCOCK                 44.53N 68.25W
08/28/2011                   HANCOCK            ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN TOWN CAUSING POWER OUTAGES.

0430 PM     TROPICAL STORM   PENOBSCOT               44.46N 68.71W
08/28/2011                   HANCOCK            ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN WITH POWER OUTAGES.

0430 PM     TROPICAL STORM   GUILFORD                45.17N 69.39W
08/28/2011                   PISCATAQUIS        ME   LAW ENFORCEMENT

            TREES DOWN IN TOWN.

0430 PM     TROPICAL STORM   SANGERVILLE             45.16N 69.36W
08/28/2011                   PISCATAQUIS        ME   LAW ENFORCEMENT

            TREES DOWN IN TOWN.

0430 PM     TROPICAL STORM   SEBEC                   45.27N 69.12W
08/28/2011                   PISCATAQUIS        ME   LAW ENFORCEMENT

            TREES DOWN IN TOWN.

0430 PM     TROPICAL STORM   ELLSWORTH               44.54N 68.42W
08/28/2011                   HANCOCK            ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN TOWN. FIRE DEPARTMENT HAVING
            TROUBLE GETTING TO ROADS BLOCKED BY DOWNED TREES.

0455 PM     TROPICAL STORM   SEDGWICK                44.30N 68.62W
08/28/2011                   HANCOCK            ME   TRAINED SPOTTER

            POWER OUTAGES AND MEASURED WIND GUST OF 63 MPH.

0500 PM     TROPICAL STORM   BAR HARBOR              44.39N 68.20W
08/28/2011                   HANCOCK            ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN WITH POWER LINES DOWN THROUGHOUT
            TOWN.

0500 PM     TROPICAL STORM   7 W ELLSWORTH           44.54N 68.56W
08/28/2011                   HANCOCK            ME   CO-OP OBSERVER

            TREES DOWN WITH AN ESTIMATED WIND GUST OF 60 MPH.

0500 PM     TROPICAL STORM   BANGOR                  44.80N 68.78W
08/28/2011                   PENOBSCOT          ME   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES DOWN.MANY POWER OUTAGES.

0530 PM     TROPICAL STORM   BANGOR                  44.80N 68.78W
08/28/2011                   PENOBSCOT          ME   LAW ENFORCEMENT

            NUMEROUS TREES ARE DOWN. NUMEROUS POWER OUTAGES.

0600 PM     TROPICAL STORM   MACHIAS                 44.72N 67.46W
08/28/2011                   WASHINGTON         ME   LAW ENFORCEMENT

            TREES DOWN IN MACHIAS WITH POWER OUTAGES.

0600 PM     TROPICAL STORM   PEMBROKE                44.95N 67.16W
08/28/2011                   WASHINGTON         ME   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN TOWN.

0630 PM     TROPICAL STORM   EAST MILLINOCKET        45.63N 68.57W
08/28/2011                   PENOBSCOT          ME   LAW ENFORCEMENT

            LARGE TREE DOWN ON GRINDSTONE ROAD.

0800 PM     TROPICAL STORM   PRINCETON               45.22N 67.57W
08/28/2011                   WASHINGTON         ME   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN TOWN.

0800 PM     TROPICAL STORM   DANFORTH                45.66N 67.87W
08/28/2011                   WASHINGTON         ME   LAW ENFORCEMENT

            TREES DOWN IN TOWN.

0800 PM     TROPICAL STORM   VAN BUREN               47.16N 67.94W
08/28/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            LARGE TREE BRANCHES ALONG ROUTE 1A.TIME IS ESTIMATED.

0900 PM     TROPICAL STORM   CALAIS                  45.19N 67.28W
08/28/2011                   WASHINGTON         ME   LAW ENFORCEMENT

            TREES DOWN ON POWER LINES.

&&

JOEH

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 11:20 PM EDTHigh Wind WarningCARAroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington12 hr
Aug 29, 9:04 AM EDTSmall Craft AdvisoryCAR6 hr
Aug 29, 9:23 AM EDTAreal Flood AdvisoryCARPenobscot6 hr
Aug 29, 3:15 PM EDTSmall Craft Advisory for Hazardous SeasCAR29 hr

Nearby

Gale Warnings in Maine, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.